# SDR AU960577

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646100
- Condition: Cracked
- Location: R Eng Cyl Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER EXTENSIVELY CRACKED IN THE AREA AT THE TOP OF THE CYLINDER BORE WITH A TOTAL OF THREE CRACKS
